MathSciNet Relay Station
MathSciNet bibliographic data
MR677230 (84h:26008) 26A18 (54H20 58F13)
Smítal, J. A chaotic function with some extremal properties. Proc. Amer. Math. Soc. 87 (1983), no. 1, 54–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement